The Diabetes Forum Support Community For Diabetics Online banner

1 - 7 of 7 Posts

·
Registered
Joined
·
690 Posts
Discussion Starter · #1 ·
to fart pills! Glad my co worker was on vacation yesterday. It wasn't pretty!:redface:
 

·
Registered
Joined
·
690 Posts
Discussion Starter · #2 ·
Sorry just realized I can't spell voting but can't figure out how to edit the title. Sorry.
 

·
Registered
Joined
·
690 Posts
Discussion Starter · #4 ·

·
Registered
Joined
·
4,368 Posts
I find the trick is to add a lot of fiber to your diet. I had the same problem the first few months of metformin but now rarely have the problem. It think this comes from the way metformin works to block some carb absorption. Since it doesn't get absorped it ends up as gas.
 

·
Registered
Joined
·
741 Posts
thanx that made me laugh!
 

·
Registered
Joined
·
5,911 Posts
I have had less and less gas from low-carbing. I think I must be getting sick if I fart! I never had trouble with metformin, thankfully, but some of my former culprits were: yogurt, tums (TUMS!!!), excessive onions. NOT BEANS, oddly.

I hope you adjust to met soon, it is no fun stinking out coworkers!!!
 
1 - 7 of 7 Posts
Top